# SDR 95ZZZM513

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 1,518 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ORD-BRL - FLT NR 5927 - THE LEFT ENGINE FAILED AND WAS SECURED.  THE CREW DIVERTED TO GBC ON SINGLE ENGINE AND COMPLETED AND UNEVENTFUL LANDING.  MAINTENANCE CHANGED ENGINES.  SUSPECT BEARING FAILURE.  (M)
